Publication
Title
Measuring comonotonicity in M-dimensional vectors
Author
Abstract
In this contribution, a new measure of comonotonicity for m-dimensional vectors is introduced, with values between zero, representing the independent situation, and one, reflecting a completely comonotonic situation. The main characteristics of this coefficient are examined, and the relations with common dependence measures are analysed. A sample-based version of the comonotonicity coefficient is also derived. Special attention is paid to the explanation of the accuracy of the convex order bound method of Goovaerts, Dhaene et al. in the case of cash flows with Gaussian discounting processes.
Language
English
Source (journal)
ASTIN bulletin. - Clevedon, 1958, currens
Publication
Clevedon : 2011
ISSN
0515-0361 [print]
1783-1350 [online]
Volume/pages
41:1(2011), p. 191-213
ISI
000291120000008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.07.2011
Last edited 13.10.2017
To cite this reference